# SDR SWAA2024022945292

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE ON FWD CARGO COMPARTMENT DOOR CUTOUT.   REPAIRED AFT CORNER SCUFF PLATE ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
